# SDR CA040817005

- Difficulty date: August 11, 2004
- Submitted: October 5, 2004
- Operation: General aviation
- Make and model: Pilats PC1245
- Aircraft time: 5,094 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Seat
- Part number: 9593001131
- Part serial: 387383
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION OF THE CREW SEATS IAW MFG SB 25-031, THE SEAT PANS WERE FOUND TO BE CRACKED ON THE OB FWD CORNER AREA.  MFG SL 072 COVERS REPAIRS OF THE SEAT PANS IN QUESTION BUT IN A DIFFERENT AREA FOR CRACKING.  BOTH THE CAPTAINS AND CO-PILOTS SEATS WERE FOUND LIKE THIS PN 959.30.01.131 AND .132 RESPECTIVELY.  VENDOR PN ARE 5PC41000-505 AND -506.
